Advances in Pure Mathematics

Vol.1 No.6(2011), Paper ID 8677, 6 pages



Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds


Junhong Dong, Ximin Liu



Copyright © 2011 Junhong Dong, Ximin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Dong and X. Liu, "Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 378-383. doi: 10.4236/apm.2011.16067.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.